# SDR UIEA2016031700184

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 70,777 hours, 12,695 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Part number: 65B1186238
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE OLES 1425.31, LT WING & LE COMPARTMENT LOWER SIDE.  FABRICATE PART IAW EI NO T2016P57M-353 REV 0.  REPLACED DAMAGE PART WITH FABRICATE PART IAW SRM 51-40-02-0G-0 REV 76.  JOB COMPLETED & CONDITION CHECKED SATISFIED.
